MathSciNet Relay Station
MathSciNet bibliographic data
MR2521379 53C40 (53C50)
Chen, Bang-Yen Dependence of the Gauss-Codazzi equations and the Ricci equation of Lorentz surfaces. Publ. Math. Debrecen 74 (2009), no. 3-4, 341–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement